# SDR DL76S060658

- Difficulty date: August 11, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,070 hours, 28,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FS 883.5 RHS LOWER INNER CHORD CRACK.  CRACK WAS LOCATED ON THE LOWER END OF THE .25 RADIUS TRANSITION BETWEEN CHORD FLANGES.
